# SDR ASAA12511173

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 12,907 hours, 4,122 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST PAST ZEMOM INTERSECTION FL 370 NE BOUND FROM 0029Z TO 0039Z LOST BOTH HF RADIOS.  NO STATIC SIDETONE NO TRANSMIT NO RECEIVE OR MICROPHONE CLICKS.  PULLED AND RESET HF2 CB.  NR 1 HF CAME BACK ON LINE BUT NR 2 HF STILL INOP.  AFTER ABOUT 1 HOUR HF NR 2 CAME ALIVE.  VFR CHECK AIRBORNE HF RADIOS 1 2 OPS CHECK GOOD.  SELCAL CHECK WITH SFO RADIO GOOD.  GOOD SIDETONE.  FLIGHT VERIFICATION SATISFACTORY.
